MathSciNet Relay Station
MathSciNet bibliographic data
MR1814356 41A30 (65D07)
Yoon, J. Approximation in $L_p(\bold R^d)$ from a space spanned by the scattered shifts of a radial basis function. Constr. Approx. 17 (2001), no. 2, 227–247.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement